Fibromyalgia - Anybody done a withdrawal from elavil? I stopped taking it 3 weeks ago and am still bothered by constant stomach upset and frequent nausea. How long will this last?
Hello gailawannabe. I say get a hold of your doctor. Its been 3 weeks and by now you shouldn't be having these problems. A week, two at the most, but 3, thats a tad to long for my liking, but I'm not a doctor so best to speak with her/him. Hopeing you do get to feeling better soon,
Hi gail, My son was prescribed elavil at a low dose for the nausea & stomach upset that is generally been a family problem After finding out about all his allergies, he was told to continue with the elavil at a minimal dose. May I ask why you are stopping the drug? If it helps you sleep for your fibro why then would you stop it?
- Elavil Information for Consumers
- Elavil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Elavil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 14 Jan 2012 • 3 answers
Updated 22 Feb 2014 • 1 answer
Updated 3 Dec 2014 • 2 answers
Updated 25 May 2015 • 1 answer
Updated 9 Aug 2018 • 3 answers